Modelirovanie i Analiz Informatsionnykh Sistem
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Model. Anal. Inform. Sist.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Model. Anal. Inform. Sist., 2016, Volume 23, Number 2, Pages 164–172 (Mi mais488)  

On the Brauer group of an arithmetic model of a variety over a global field of positive characteristic

T. V. Prokhorova

A. G. and N. G. Stoletov Vladimir State University, Gorky str., 87, Vladimir, 600000, Russia

Abstract: Let $V$ be a smooth projective variety over a global field $k=\kappa(C)$ of rational functions on a smooth projective curve $C$ over a finite field $\Bbb F_q$ of characteristic $p$. Assume that there is a projective flat $\Bbb F_q$-morphism $\pi:X\to C$, where $X$ is a smooth projective variety and the generic scheme fiber of $\pi$ is isomorphic to a variety $V$ (we call $\pi:X\to C$ an arithmetic model of a variety $V$).
M. Artin conjectured the finiteness of the Brauer group $\operatorname{Br}(X)$ classifying sheaves of Azumaya algebras on $X$ modulo similitude. It is well known that the group $\operatorname{Br}(X)$ is contained in the cohomological Brauer group
$$\operatorname{Br}'(X)=H^2_{et}(X, {\Bbb G}_m).$$

By definition, the $\operatorname{non}-p$ component of the cohomological Brauer group $\operatorname{Br}'(X)$ coincides with the direct sum of the $l$-primary components of the group $\operatorname{Br}'(X)$ for all prime numbers $l$ different from the characteristic $p$. It is known that the structure of $k$-variety on $V$ yields the canonical morphism of the groups $\operatorname{Br}(k)\to \operatorname{Br}'(V)$.
The finiteness of the $\operatorname{non}-p$ component of the cohomological Brauer group $\operatorname{Br}'(X)$ of a variety $X$ has been proved if
$$[\operatorname{Br}'(V)/\operatorname{Im}[\operatorname{Br}(k)\to\operatorname{Br}'(V)]](\operatorname{non}-p)$$
is finite.
In particular, if $V$ is a $\operatorname{K}3$ surface (in other words, $V$ is a smooth projective simply connected surface over a field $k$ and the canonical class of a surface of $V$ is trivial: $\Omega^2_V=\mathcal O_V$) and the characteristic of the ground field $p > 2$, then, by the Skorobogatov–Zarhin theorem, $[\operatorname{Br}'(V)/\operatorname{Im}[\operatorname{Br}(k)\to\operatorname{Br}'(V)]](\operatorname{non}-p)$ is finite, so in this case the groups $\operatorname{Br}'(X)(\operatorname{non}-p)$ and $\operatorname{Br}(X)(\operatorname{non}-p)$ are finite.

Keywords: Brauer group, arithmetic model, $\operatorname{K}3$ surface.

DOI: https://doi.org/10.18255/1818-1015-2016-2-164-172

Full text: PDF file (591 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 512.71
Received: 13.02.2016

Citation: T. V. Prokhorova, “On the Brauer group of an arithmetic model of a variety over a global field of positive characteristic”, Model. Anal. Inform. Sist., 23:2 (2016), 164–172

Citation in format AMSBIB
\Bibitem{Pro16}
\by T.~V.~Prokhorova
\paper On the Brauer group of an arithmetic model of a variety over a global field of positive characteristic
\jour Model. Anal. Inform. Sist.
\yr 2016
\vol 23
\issue 2
\pages 164--172
\mathnet{http://mi.mathnet.ru/mais488}
\crossref{https://doi.org/10.18255/1818-1015-2016-2-164-172}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3504586}
\elib{https://elibrary.ru/item.asp?id=25810349}


Linking options:
  • http://mi.mathnet.ru/eng/mais488
  • http://mi.mathnet.ru/eng/mais/v23/i2/p164

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Моделирование и анализ информационных систем
    Number of views:
    This page:120
    Full text:38
    References:23

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021